Table of Contents Author Guidelines Submit a Manuscript
Complexity
Volume 2017 (2017), Article ID 5017127, 8 pages
https://doi.org/10.1155/2017/5017127
Research Article

Novel Fuzzy-Modeling-Based Adaptive Synchronization of Nonlinear Dynamic Systems

1Graduate Institute of Automation Technology, National Taipei University of Technology, Taipei, Taiwan
2Institute for the Development and Quality, Macau
3Department of Electromechanical Engineering, Faculty of Science and Technology, University of Macau, Macau

Correspondence should be addressed to Shun-Hung Tsai

Received 19 July 2016; Accepted 19 January 2017; Published 7 March 2017

Academic Editor: Driss Boutat

Copyright © 2017 Shih-Yu Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shih-Yu Li, Chin-Sheng Chen, Lap-Mou Tam, and Shun-Hung Tsai, “Novel Fuzzy-Modeling-Based Adaptive Synchronization of Nonlinear Dynamic Systems,” Complexity, vol. 2017, Article ID 5017127, 8 pages, 2017. doi:10.1155/2017/5017127